Has anyone been prescribed Effexor after complaining of being tired and lacking in energy? and experienced the following after Effexor?: A friend of mine was prescribed Effexor several years ago after complaining of being tired and lacking in energy and the dosage was increased by his doctor and is now unable to get off the tablets as suffers from suicidal thoughts and it has been affecting his ability to ejaculate during sexual intercourse and takes quite long time to ejaculate even when masturbates?? Help??
Try exercise and proper diet,if you want to stay dependent on drugs to cope with reality,feel free. One day when you come out of this brainwashing the drug company's have put most of us in, you will be shocked.It is a world of ups and downs and all we have to do is realize there is not a drug fix for everything, from my experience many of current problems come from guilt and shame,combined with the inability to communicate one's true feelings,good luck,and never give up.P.S. sexual dysfunction is the least of our problems,all these god given gifts are not to be taken lightly and not used to feel better! K
There must have been more then his complaining he was tired that the dr ordered effexor. To get off of them, he would have to taper down the dose, slowly. If he has suicidal thoughts it could just be that he's getting depressed when he stops it. Therapy doesn't always work, but it can help too.
Being tired and lacking energy are associated with being depressed. that is how I first knew I had depression.
I stopped Effexor XR once cold turkey, but had to start again after a year, as depression returned.
I am now in 8th month of withdrawing from 150mg a day. Am now on 37mg (generic) and doing well. Have had no withdrawal symptoms at all.
Yes I understand Effexor does affect sexual function. The withdrawal symptoms are alsd like depression, so difficult to tell which is which. Withdrawal will come on quickly, but depression can return after quite a time, as it did with me.
If your friend wants to come off Effexor, tell him to take it really slowly, and with a doctors help.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2015 • 1 answer
Posted 14 Oct 2015 • 2 answers
Posted 12 Nov 2015 • 3 answers
Did anyone have an increase in energy soon after starting Effexor? Will this energy stay or fade aw?
Posted 20 Nov 2015 • 6 answers
Posted 22 Mar 2016 • 3 answers